# SDR SWAA2024110549346

- Difficulty date: October 16, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 44,345 hours, 27,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED LH CROWN SKATE ANGLE AT BS1058 LBL11. WL308.5.<[01] REPAIRED LH CROWN SKATE ANGLE AT BS1058 LBL11. WL308.5 IAW SRM 53-80-71-2R-6.;[02] VERIFIED CORRECTIVE ACTION
